On finitely generated submonoids of N k
Semigroup forum, Tome 50 (1995) no. 3, pp. 251-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
commutative monoids, cancellative torsion-free reduced monoids, finitely generated monoids, algorithms, system of linear equations
@article{SF_1995__50_3_135384,
author = {J.C. Rosales},
title = {On finitely generated submonoids of {N} k},
journal = {Semigroup forum},
pages = {251--262},
year = {1995},
volume = {50},
number = {3},
zbl = {0831.20080},
url = {http://geodesic.mathdoc.fr/item/SF_1995__50_3_135384/}
}
J.C. Rosales. On finitely generated submonoids of N k. Semigroup forum, Tome 50 (1995) no. 3, pp. 251-262. http://geodesic.mathdoc.fr/item/SF_1995__50_3_135384/